Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Degeneracy loci of families of Dirac operators
HTML articles powered by AMS MathViewer

by Thomas G. Leness PDF
Trans. Amer. Math. Soc. 364 (2012), 5995-6008 Request permission

Abstract:

Generalizing some results from R. Leung’s thesis, we compute, in rational cohomology, the Poincaré dual of the degeneracy locus of the family of Dirac operators parameterized by the moduli space of projectively anti-self-dual $\operatorname {SO}(3)$ connections on a closed four-manifold. This should be a useful tool in comparing gauge theoretic invariants of smooth four-manifolds.
References
Similar Articles
Additional Information
  • Thomas G. Leness
  • Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
  • Email: lenesst@fiu.edu
  • Received by editor(s): November 23, 2009
  • Received by editor(s) in revised form: March 4, 2011
  • Published electronically: June 12, 2012
  • Additional Notes: The author was supported in part by a Florida International University Faculty Research Grant and by NSF grant DMS #0905786.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 364 (2012), 5995-6008
  • MSC (2010): Primary 53C07, 57R57, 58J05, 58J20, 58J52
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05679-0
  • MathSciNet review: 2946940